MathSciNet Relay Station
MathSciNet bibliographic data
MR466031 10F20 (10E25)
Schecker, Hanno Über die Menge der Zahlen, die als Minima quadratischer Formen auftreten. (German) J. Number Theory 9 (1977), no. 1, 121–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement